# SDR JJBA20160505002

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 35,077 hours, 47,607 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Defective
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN MAIN CABIN DOOR.  R & R MAIN CABIN DOOR HANDLE STOP.
